# SDR AALA20090806TUL07

- Difficulty date: August 6, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON SKIN STATION 1310 AT FORWARD LOWER CORNER OF LAVATORY SERVICE PANEL.  SKIN DOUBLER INSTALLED AT STATION 1310 LOWER FORWARD CORNER OF AFT LAVATORY SERVICE PANEL UNDER EA MD80-53-006933.
